# SDR ABXA20140924315

- Difficulty date: September 24, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 113T13477
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP HINGE 9 - 10 BEAM HAS LOOSE BUSHINGS IN CTR OF THE BEAM.  REPLACED BUSHINGS IAW REA C027-61235-MR.  PN 113T1347-7, PART NAME BUSHING, WORN & LOOSE BUSHING, EXACT FS & BS LOCATION ON ACFT LT WING, EXACT WS LOCATION ON ACFT WS 616.  ACFT WAS GNDED.
